# SDR WVER2017090900003

- Difficulty date: September 9, 2017
- Submitted: September 9, 2017
- Operation: Air carrier
- Aircraft: N951LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15123
- Aircraft time: 17,663 hours, 16,237 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951SB
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM ANGLE LBL 18 TO RBL 18.  REPAIRED IAW SRM 53-00-00-101-001-A01, 51-40-11-001-001-A01, 51-40-06-001-001-A01, 51-42-06-001-001-A01, 51-21-16-001-001-A01, AND 51-42-21-001-001-A01.
